# SDR CALA2020022980517

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0562) STRINGER 16R IN MAIN CABIN AT STA 780+24 IS CRACKED. REF ST-SAA NR 0088554. REMOVED AND REPLACED 16R STRINGER SECTION FROM PRODUCTION SPLICE LOCATION AT STA 776 TO STA 780+24 IAW B757-3 SRM 51-40-02 DWG 1 43N3100 B757-3 SRM 51-40-05 RESTORED CIC PROTECTIVE FINISH IAW B 757-3 AMM 51-24-09-377-001. WORK ACCOMPLISHED BY V919882, INSPEC TED BY V919676.
